# SDR NSVA2009072

- Difficulty date: December 5, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 39,056 hours, 46,142 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PRECAUTIONARY RETURN TO FIELD, BURNT SMELL COMING FROM LIGHT ABOVE 12F.  MAINTENANCE VERIFIED THAT THE LIGHT BURNT OUT.
